# SDR 2005FA0001111

- Difficulty date: July 23, 2005
- Submitted: August 10, 2005
- Operation: General aviation
- Aircraft: N8140G
- Make and model: Beech A36
- Aircraft serial: E2635
- Engine: Cont IO550*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 55000105
- Condition: Plugged
- Location: Wing Tio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AUXILIARY FUEL TIP TANK IMPLODED.  DETERMINED PROBABLE CAUSE WAS A PLUGGED VENT.  GUIDANCE SUGGEST: WHEN PARKED, KEEP VENT CAPPED LIKE A PITOT COVER.  DURING PREFLIGHT, TO OPEN GAS CAP AND BLOW OR AFFIX A TUBE TO THE .2500 INCH VENT AND BLOW TO VERIFY VENT NOT TO BE PLUGGED.  IF VENT IS FOUND PLUGGED, REMOVE RESTRICTION BEFORE FLIGHT.  (GL03200513894) (K)
